# SDR AALA20151212001

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,714 hours, 14,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 25AB - 31AB INOPERATIVE.  REPLACED BATTERY & CHARGER BPS7-3 AT ROW 25AB IAW AMM 33-51-07.  OPERATIONS NORMAL, THE ACFT WAS GNDED.
